MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. SKIN-PREP WIPES BULK 1 CASE 01; BANDAGE, LIQUID, SKIN PROTECTANT

SMITH & NEPHEW MEDICAL LTD. SKIN-PREP WIPES BULK 1 CASE 01; BANDAGE, LIQUID, SKIN PROTECTANT
Catalog Number 420471
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the skin-prep product have seal integrity issues.It is unknown if a backup was available and if a patient was involved.
 
Additional Manufacturer Narrative
H3, h6: the device intended to be used in treatment was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause, probable root causes may include operator error during manufacturing process.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture, a complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
SKIN-PREP WIPES BULK 1 CASE 01
Common Device Name
BANDAGE, LIQUID, SKIN PROTECTANT
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11617700
Report Number8043484-2021-00765
Device Sequence Number19749839
Product Code NEC
UDI-Device Identifier30040565116519
UDI-Public30040565116519
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Catalogue Number420471
Device Lot Number08890
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1